# SDR UALA2009100503105

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,325 hours, 5,083 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 794640
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EEL LIGHT TEST FOUND THAT SIDE OF SEATS EEL LIGHTS ARE NOT WORKING FROM ROWS 45ABC THRU ROW 53ABC.  REPLACED POWER CABLE AT CROSS AISLE, EEL OPS CHECK OKAY.
